|chornic hep c with lwbc treatent outlook
Oct 28, 2012
i have chronic hep c and I am amenic i have also been taking treatment Ribro. Infet. and Certa. it has been about a month of feeling weak dealing with headaches so on now the first week i went for a check up i was told that my white blood cells were really low a few days later i was given a injection to boost my white blood cell another week or so i get another test is done my white blood count is still too low i have also caught a cold by now my doctor tells me to put a hault on treatment i feel my chances of success are gone can you please give me some insight of the chances of sucess or what if any things i can do to increase my white blood count. id appriciate any response thank you.
| Response from Dr. Holodniy
It sounds like your white blood cell count decreased because of the interferon treatment for HCV. They gave you another medicine to increase your WBC but you haven't seen an increase from that. Sometimes we do have to stop HCV treatment because of side effects like this. In some people we can restart the medications and in others, depending on how severe the side effects are, we can't. I would discuss this with your doctor, as to when it might be appropriate again to restart or not.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots After Receiving Head Worried I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Nonsteroidal Anti-inflammatory Drug And HIV Meds
- Abnormal Pap Smear Test Results
- Can A Bladder Infection Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.